# SDR HNAA2025091100618

- Difficulty date: July 25, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Drag Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG DRAG BRACE LH LOWER HALF BEARING CAP.  R&R NLG DRAG BRACE LH LOWER HALF BEARING CAP IAW PIEDMONT WORK CARD 53-20-06
